Top Semirelib Graph of a Tree

International Journal of Computer Applications
© 2013 by IJCA Journal
Volume 67 - Number 22
Year of Publication: 2013
K. B. Manjunatha Prasad
Venkanagouda M. Goudar
Shiva Kumar K B

Manjunatha K B Prasad, Venkanagouda M Goudar and Shiva Kumar K B. Article: Top Semirelib Graph of a Tree. International Journal of Computer Applications 67(22):9-12, April 2013. Full text available. BibTeX

	author = {K. B. Manjunatha Prasad and Venkanagouda M. Goudar and Shiva Kumar K B},
	title = {Article: Top Semirelib Graph of a Tree},
	journal = {International Journal of Computer Applications},
	year = {2013},
	volume = {67},
	number = {22},
	pages = {9-12},
	month = {April},
	note = {Full text available}


In this communications, the concept of top semirelib graph of a planar graph is introduced. We present a characterization of graphs, whose top semirelib graphs are always seperable. Further characterize graph whose plan Tps(T ) is planar and outer planar. Lastly we proved that Tps(T ) is always noneulerian and non Hamiltonian.


  • Chartrand G, Geller, D and Hedetniemi, S. J. Combinatorial Theory (1971)10:12.
  • Harary F. , Graph theory, Addition - Weseley Reading . Mass. (1969), pp 34 and 107.
  • Harary, F. , Annals of New York Academy of Science,(1975),175 :198.
  • Kulli V R . , On Minimally Non- Outer Planar Graphs, Proceeding of the Indian National Science Academy, Vol. 41, Part A, No. 3 (1975), pp 275 -280.
  • Venkanagouda M Goudar. , K B Manjunatha. "Pathos Semirelib Graph of a Tree", in the Global Journal of Mathematical Sciences: Theory and Practical Vol 5, No. 2,(2013),pp1-6.